# SDR SWIA2024021931217

- Difficulty date: December 17, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM  HAS MULTIPLE AREAS OF CORROSION AS MARKED   (C-CHECK RO 2/18/2024)   INSTALLED LH AND RH FS280.00 CROSSBEAMS REF. DRWG CC670-34010 REV. K, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-22-001-001-A01. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
